MathSciNet Relay Station
MathSciNet bibliographic data
MR1068491 (91g:60078) 60J10 (60C05)
Diaconis, Persi; Graham, R. L.; Morrison, J. A. Asymptotic analysis of a random walk on a hypercube with many dimensions. Random Structures Algorithms 1 (1990), no. 1, 51–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement